# SDR UIEA2011070700363

- Difficulty date: July 7, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 60,357 hours, 8,023 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1276
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON UPPER CHORD PN 65B10994-10 OF KEEL TORQUE BOX AT STA 1276, RBL 9, RT WING W/W.  (REPAIR IAW EI NO T2011A53B-1522 REV 00. AND REV 01, REV 02.)
